Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Taken tablets to abort, bleeding, headache, bad smell from vagina, increased stomach size. Help

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2000
Answered : 1417 Questions
Question
hi, Actually my wife got pregnancy 1 year ago. she is just 21 at that time. so i used some tablets to get rid of that. i don't remember the names but it costs around 1300 Indian currency. therefore she got 3 to 5 days of bleeding and pregnancy gone. but later on we just observed her belly size increased and she use to get headache oftenly...And also some times unpleasant smell from her Virgina. can u please help me in this matter. actually from the history she goes bathroom for 2 to 3 days like that.
Posted Mon, 17 Sep 2012 in Abortion and Stillbirth
 
 
Answered by Dr. Sudhir 27 minutes later
From the details there are three issues which need to be taken care off.

First is increase in size of belly can be due to various causes like fluid in abdomen, gaseous distension of bowel loops or a mass. So this has to be investigated by sonography to know underlying cause.

Foul vaginal smell is suggestive of vaginitis. The cause is either yeast or bacterial infection. So she needs course of antibiotics and antifungals medications. Many such products are available.

Not passing stools for 3-4 days is indicative of constipation. For this she can make dietary changes like increasing fiber content in her food, drinking adequate water and practicing regular bowel habits. In addition there are many laxatives and stool softeners which she can try.

Hope this answers your question.

Regards.
Above answer was peer-reviewed by
 
Follow-up: Taken tablets to abort, bleeding, headache, bad smell from vagina, increased stomach size. Help 9 minutes later
And one more thing i forgot to say that her dates are irregular after that. And mainly i would like to know is there will be any serious problem with her health or for next time to get pregnancy.
Follow-up: Taken tablets to abort, bleeding, headache, bad smell from vagina, increased stomach size. Help 2 minutes later
And u hadnt said about Headache . Please let me know .. i really worried about this
 
 
Answered by Dr. Sudhir 30 minutes later
Thanks for follow up question.

Since you have self treated her last time.I think she needs evaluation by OBGy doctor and the doctor is very likely to suggest sonography to have look at her uterus and ovary.After that a better comment can be made on whether there is any serious problem with her health or will there be problem to get pregnant in future.

Headaches are commonly due migraines, sinusitis or stress related etc. She can try regular pain killers for that. Sometimes xray of sinuses is needed.Headache is unlikely to be related to other health issues.

Regards.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor